# SDR SWAA2022092716557

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737
- Aircraft serial: 30279
- Aircraft time: 64,586 hours, 40,093 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OUT @ 7C. / [01] RELAMPED EMERGENCY LIGHT @ 7C & OPS CHECK GOOD REF AMM 33-51-03.
